| Catalog Number |
468-270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported ¿flat" and deflation¿ and ¿exchange of textured devices due to patient's concern with product¿.This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Healthcare professional reported ¿flat" and deflation¿ and ¿exchange of textured devices due to patient's concern with product¿.Later healthcare professional reported ¿particles in valve¿ and ¿hole on patch side¿.This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.¿ particles in valve: observed particles in the valve through visual inspection.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.